# SDR GTIA2024021037901

- Difficulty date: February 9, 2024
- Submitted: February 10, 2024
- Operation: Air carrier
- Aircraft: N974NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11270
- Aircraft time: 3,958 hours, 1,660 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT TROUGH 12000' FAS REPORTED OILD ODOR IN FWD GALLEY. DETERMINED PACK 2 SOURCE AND ISOLATED. NO FURTHER ODOR NOTED-ACCOMPLISHED TSM 05-50-00-810-831A CONFIRMED PACK 2 AS SOURCE. SEE LP 3496396 ITEM 2.
